PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What are side effects of theanine?

ANSWER

Studies have not found side effects from using theanine supplements. Drinking lots of green tea can cause upset stomach and irritability from the caffeine.

From: Theanine: Uses and Risks WebMD Medical Reference

SOURCES:

Fundukian, L.J., editor, , 3rd edition, 2009. The Gale Encyclopedia of Alternative Medicine

Memorial Sloan-Kettering Cancer Center web site: "About Herbs: Theanine."

Natural Medicines Comprehensive Database web site: "Theanine."

Rakel D. , 3rd edition, Saunders, 2012. Integrative Medicine

Natural Standard: "Theanine (L-theanine)."

Reviewed by Melinda Ratini on July 22, 2017

SOURCES:

Fundukian, L.J., editor, , 3rd edition, 2009. The Gale Encyclopedia of Alternative Medicine

Memorial Sloan-Kettering Cancer Center web site: "About Herbs: Theanine."

Natural Medicines Comprehensive Database web site: "Theanine."

Rakel D. , 3rd edition, Saunders, 2012. Integrative Medicine

Natural Standard: "Theanine (L-theanine)."

Reviewed by Melinda Ratini on July 22, 2017

NEXT QUESTION:

What are risks of theanine?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.